# SDR MALA050608

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 30,722 hours, 26,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS640 AND BL 0 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO NR S53079.
